# SDR SWIA2020031049211

- Difficulty date: January 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5240 · Service Doors
- Part: Clevis
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR BOTTOM AFT LOCK CRANK TURNBUCKLE BOTTOM CLEVIS END CORRODED (MARKED)    (C-CHECK) RO 3/6/2020   REMOVED AND REPLACED SERVICE DOOR BOTTOM AFT LOCK CRANK TURNBUCKLE BOTTOM CLEVIS AND PIN REF. CRJ-900 SRM.
